Propiedades de los números
Ricardo Siu () and
Carlos Andaluz Zúñiga ()
Additional contact information
Carlos Andaluz Zúñiga: Departamento de Economía, Universidad del Pacífico
Chapter 3 in Aritmética, 2011, vol. 1, pp 183-274 from Fondo Editorial, Universidad del Pacífico
Keywords: divisibilidad; múltiplo; divisor; números primos; máximo común divisor; máximo común divisor (search for similar items in EconPapers)
JEL-codes: C0 (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:pai:chptup:11-07-03
Access Statistics for this chapter
More chapters in Chapters of Books from Fondo Editorial, Universidad del Pacífico Contact information at EDIRC.
Bibliographic data for series maintained by Giit ().